# SDR A6WA201140216

- Difficulty date: March 31, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 21,606 hours, 20,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE CLIPS AT FS 320.10 AND FS 338.00.  REMOVED CORRODED CLIPS AT FS 320.10 AND FS 338.00 AND INSTALLED NEW SERVICEABLE CLIPS IAW SRM 51-42-06.
